# SDR C2XA08ON141

- Difficulty date: June 16, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Engine: Rroyce AE3007A1E
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 23062672
- Condition: Inoperative
- Location: Engine
- Part time: 7,800 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

FLT 0519 - AUS - FLIGHT CREW REPORTED E2 DRIPPING FUEL WHILE RUNNING ACCORDING TO GROUND RAMP.  MAINTENANCE INSPECTED AND FOUND FUEL FROM PREVIOUS ABORTED/HUNG START (NOT DRIPPING WHEN RUNNING).  FOUND E2A IGNITER INOPERATIVE.  MAINTENANCE PLACED ON MEL.  ON 06/18/2008 FLIGHT CREW REPORTED DURING START ENG NR 2 WAS LEAKING A STREAM OF FUEL FROM LOWER COWLING - FOLLOW THE START FUEL STILL LEAKING BUT AT REDUCED RATE.  MAINTENANCE REMOVED AND REPLACED IGNITERS.  OPERATIONALLY AND LEAK CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN TO SERVICE.  (S)
